Canonical realizations of Lie algebras associated with foliated coadjoint orbits
Annales de l'I.H.P. Physique théorique, Volume 43 (1985) no. 3, pp. 251-267.
@article{AIHPA_1985__43_3_251_0,
     author = {Dittmann, Jochen and Rudolph, Gerd},
     title = {Canonical realizations of {Lie} algebras associated with foliated coadjoint orbits},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {251--267},
     publisher = {Gauthier-Villars},
     volume = {43},
     number = {3},
     year = {1985},
     mrnumber = {824841},
     zbl = {0605.58023},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1985__43_3_251_0/}
}
TY  - JOUR
AU  - Dittmann, Jochen
AU  - Rudolph, Gerd
TI  - Canonical realizations of Lie algebras associated with foliated coadjoint orbits
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1985
SP  - 251
EP  - 267
VL  - 43
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1985__43_3_251_0/
LA  - en
ID  - AIHPA_1985__43_3_251_0
ER  - 
%0 Journal Article
%A Dittmann, Jochen
%A Rudolph, Gerd
%T Canonical realizations of Lie algebras associated with foliated coadjoint orbits
%J Annales de l'I.H.P. Physique théorique
%D 1985
%P 251-267
%V 43
%N 3
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1985__43_3_251_0/
%G en
%F AIHPA_1985__43_3_251_0
Dittmann, Jochen; Rudolph, Gerd. Canonical realizations of Lie algebras associated with foliated coadjoint orbits. Annales de l'I.H.P. Physique théorique, Volume 43 (1985) no. 3, pp. 251-267. http://archive.numdam.org/item/AIHPA_1985__43_3_251_0/

[1] P. Cordero, G.C. Ghirardi, Realizations of Lie algebras and algebraic treatment of quantum problems, Fortschr. Phys., t. 20, 1972, p. 105-133. | MR

[2] L.M. Alonso, Group-theoretical foundations of classical and quantum mechanics. I. Observables associated with Lie algebras, J. Math. Phys., t. 18, 1977, p. 1577-1581. | MR | Zbl

[3] V. Guillemin, S. Sternberg, The moment map and collective motion, Ann. Phys., t. 127, 1, 1980, p. 220-257. | MR | Zbl

[4] A. Barut, R. Raczka, Theory of group representations and applications, Warszawa, PWN Polish Sci. Publ., 1977. | MR

[5] P. Exner, M. Havlicek, W. Lassner, Canonical realizations of classical Lie algebras, Czech. J. Phys. B, t. 26, 1976, p. 1213-1228. | MR | Zbl

[6] I.M. Gelfand, A.A. Kirillov, Sur les corps lies aux algèbres enveloppantes des algèbres de Lie, Inst. Hautes Études Sci. Publ. Math., t. 31, 1966, p. 509-523. | Numdam | MR | Zbl

[7] A. Joseph, Minimal realizations and spectrum generating algebras, Comm. Math. Phys., t. 36, 36, 1974, p. 325-337. | MR | Zbl

[8] A.A., Kirillov, Эиеиенти теории представлений, изд. « Hayкa ». MOCКBa, 1972.

[9] B. Kostant, Quantization and unitary representations, in Lect. Notes Math., Vol. 170, Berlin-Heidelberg-New York, Springer-Verlag, 1972. | MR | Zbl

[10] D.J. Simms, N.M.J. Woodhouse, Lectures in geometric quantization, in Lect. Notes Phys., Vol. 53, Berlin-Heidelberg-New York, Springer-Verlag, 1976. | MR | Zbl

[11] A. Weinstein, Symplectic manifolds and their Lagrangean submanifolds, Advanc. Math., t. 6, 1971, p. 329-346. | MR | Zbl

[12] A. Weinstein, Lectures on symplectic manifolds, CBMS, no. 29, Rhode Island AMS, 1979. | MR | Zbl

[13] V. Guillemin, S. Sternberg, Geometric asymptotics, Math. surveys, no. 14, Rhode Island AMS, Providence, 1977. | MR | Zbl

[14] R. Bott, Lectures on characteristic classes and foliations, in Lect. Notes Math., t. 279, Berlin-Heidelberg-New York, Springer-Verlag, 1972. | MR | Zbl

[15] J. Kijowski, Geometrical structure of quantization, in Lect. Notes Math., t. 570, Berlin-Heidelberg-New York, Springer-Verlag, 1976. | MR | Zbl

[16] J. Dieudonné, Éléments d'Analyse, Tome 4, 2e édition, Gauthier-Villars Éditeur, Paris/Bruxelles/Montréal, 1974.

[17] M. Havliček, W. Lassner, Canonical realizations of the Lie algebras gl(n, R) and sl(n, R), Rep. Math. Phys., t. 8, no. 3, 1975. | MR | Zbl

[18] J. Dittmann, G. Rudolph, Canonical realizations of Lie algebras related to associated bundles, Proc. of the Conf. on Diff. Geom. and its Applic., Nové Mĕsto, 1983, p. 51-59. | MR | Zbl

[19] J. Dittmann, G. Rudolph, Konstruktion Kanonischer Realisierungen der Lie-Algebra sp(n, R) auf koadjungierten Orbits, Wiss. Z. KMU Leipzig, Math.- Naturwiss. R., t. 33, 1984, 1, p. 4-13. | MR | Zbl

[20] J. Dittmann, G. Rudolph, Canonical realizations of Lie algebras and coadjoint orbits. Part I. Lagrangean foliations of symplectic manifolds, prepr. KMU-OFT 06/82, Leipzig, 1982.

[21] J. Dittmann, G. Rudolph, Canonical realizations of Lie algebras and coadjoint orbits. Part II. Canonical realizations related to coadjoint orbits, prepr. KMU-QFT 03/83, Leipzig, 1983.

[22] P. Dazord, Sur la géométrie des sous-fibrés et des feuilletages lagrangiens, Ann. Scient. Ec. Norm. Sup. 4e série, t. 13, 1981, p. 465-480. | EuDML | Numdam | MR | Zbl

[23] P. Dazord, Feuilletages en géométrie symplectique, C. R. Acad. Sci. Paris, t. 294, 1982, p. 489-491. | MR | Zbl

[24] P. Dazord, Feuilletages et mécanique hamiltonienne, Publ. Dép. Math. Univ. de Lyon, 1983, 3. B. | EuDML | Numdam | MR | Zbl